Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An application of Holmgren's theorem and convexity with respect to differential operators with flat characteristic cones


Author: E. C. Zachmanoglou
Journal: Trans. Amer. Math. Soc. 140 (1969), 109-115
MSC: Primary 35.39; Secondary 47.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0240442-8
MathSciNet review: 0240442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hormander, Linear partial differential operators, Academic Press, New York, 1963. MR 0248435 (40:1687)
  • [2] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier Grenoble 6 (1955-56), 271-355. MR 0086990 (19:280a)
  • [3] F. Treves, Linear partial differential equations with constant coefficients, Gordon and Breach, New York, 1966. MR 0224958 (37:557)
  • [4] F. John, On linear partial differential equations with analytic coefficients, Comm. Pure Appl. Math. 2 (1949), 209-253. MR 0036930 (12:185d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.39, 47.00

Retrieve articles in all journals with MSC: 35.39, 47.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0240442-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society